MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3 PEG MONO GLEN SZ 3; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED

ZIMMER BIOMET, INC. 3 PEG MONO GLEN SZ 3; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED
Catalog Number SAGL2023
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Subluxation (4525); Muscle/Tendon Damage (4532)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a clinical study patient underwent a primary right total shoulder arthroplasty approximately 1 year and 8 months ago.Subsequently, it was reported approximately 2 months post-operatively, the lesser tuberosity osteotomy was mildly displaced and mild anterior humeral subluxation was noted.The patient was scheduled for a planned revision; however, no revision procedure has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported clinical study patient underwent primary right total shoulder arthroplasty approximately 1 year and 10 months ago.Subsequently, it was reported 2 months post-operatively the lesser tuberosity osteotomy was mildly displaced, and mild anterior humeral subluxation was noted.Approximately 3 months ago, the patient experienced dislocation, pain while pushing open a door.It was noted that while traveling to the emergency room, the arm was relocated after hitting a pothole.An x-ray was conducted at the emergency room and the doctor found proximal humeral migration and anterior humeral subluxation which was consistent with a large rotator cuff tear.Revision was completed approximately 2 months ago to reverse total shoulder arthroplasty and the patient retained the stem.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b1; b2; b3; b5; d6; h2; h6 additional report sent to provide update on revision taking place.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h2; h6; h11.The reported event was confirmed by review of x-rays.Additional crf documents were provided and reviewed by a health care professional.Review of the available records identified the following: shoulder dislocated while pushing a door open, soreness and pain radiating to back.X-ray revealed proximal humeral migration & anterior humeral subluxation consistent with large rotator cuff tear.Patient was revised to a reverse shoulder.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: total shoulder arthroplasty with superior and anterior subluxation of the humeral head.Study documents and medical records were provided and reviewed by a health care professional.Review of the available records identified the following: at 6-week follow up, noted slow improvement with rom and a decrease in pain when compared to pre-op baseline; pain well controlled.On 7 feb 2024, review of xrays noted very mild anterior humeral subluxation, mild displacement of lesser tuberosity osteotomy.No treatment provided and product remains implanted.Follow up communications indicate the pt was directed to continue with routine postoperative rehabilitation.X-rays reviewed and not submitted to mmi as there is sufficient documentation of the findings within the medical records.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Rotator cuff tear: the rotator cuff is a group of muscles and tendons that surround the shoulder joint, keeping the head of the humerus firmly within the shallow socket of the shoulder.Rotator cuff injuries occur most often in people who repeatedly perform overhead motions or experience any sort of trauma to the shoulder.Degenerative tears can also occur because of gradual wearing down of the tendon.This degeneration naturally occurs as we age.Factors that lead to degenerative tears include repetitive stress, lack of blood supply, bone spurs, and increased age.Common symptoms of a rotator cuff tear include pain at rest or with activity, weakness, and crepitus.Typically, an anatomic shoulder is performed when the rotator cuff is stable and intact, and a reverse shoulder is performed for an insufficient rotator cuff.Pain, dislocation, subluxation: a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3 PEG MONO GLEN SZ 3
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23073688
Report Number0001822565-2025-03456
Device Sequence Number14639780
Product Code KWS
UDI-Device Identifier00889024574205
UDI-Public(01)00889024574205(17)291030(10)65268598
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAGL2023
Device Lot Number65268598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/08/2024
03/04/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/05/2025
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight88 KG